# SDR R61A2024022300079

- Difficulty date: February 1, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N722YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000496
- Aircraft time: 19,632 hours, 13,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17092907001
- Condition: Corroded
- Location: Frm 84 Lbl 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFIII FR 84 LBL 38 FOUND TO HAVE CORRODED SIDE PANEL SUPPORT. SIDE PANEL WAS REPLACED IAW EMB175 SRM 51-41-01
